# SDR EISA97154

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, EXTERIOR EMERGENCY HANDLE FOR THE COCKPIT F/O SLIDING WINDOW INOP.  WILL NOT OPEN WINDOW WHEN OPERATIONAL.  ADJUSTED EMERGENCY HANDLE F/O SLIDING WINDOW IAW 727 MM 56-12-01, OPS CHECK NORMAL.  (M)
